Alert archive / Colorado / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 331, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Aug 9, 2025, 10:36 PM MDT for Kiowa County, Colorado. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 9, 2025, 10:36 PM MDT (04:36 UTC)
- Expired
- Aug 9, 2025, 11:00 PM MDT
- In force
- 24 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Kiowa County, CO
The radar
The Goodland radar (KGLD), 119 km from the middle of the area, began a volume at 04:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 9, 1:52 PM MDT | Severe Thunderstorm Watch | SPC | 12 hr |
| Aug 9, 10:34 PM MDT | Severe Thunderstorm Watch | SPC | 3 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 4.6 hours before the alert went out and 236 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2074 J/kg
- Mixed-layer CIN
- -189 J/kg
- Mixed-layer LCL
- 2433 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
955
WUUS55 KPUB 100436
SVRPUB
COC061-100500-
/O.NEW.KPUB.SV.W.0331.250810T0436Z-250810T0500Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
1036 PM MDT Sat Aug 9 2025
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Eastern Kiowa County in southeastern Colorado...
* Until 1100 PM MDT.
* At 1036 PM MDT, a severe thunderstorm was located near Brandon, or
23 miles south of Cheyenne Wells, moving northeast at 35 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Sheridan Lake, Chivington, Brandon, and Towner.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3831 10266 3860 10265 3861 10261 3861 10205
3838 10205
TIME...MOT...LOC 0436Z 229DEG 29KT 3849 10246
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
kam1 follow-up statement
697
WWUS55 KPUB 100450
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
1050 PM MDT Sat Aug 9 2025
COC061-100500-
/O.CON.KPUB.SV.W.0331.000000T0000Z-250810T0500Z/
Kiowa CO-
1050 PM MDT Sat Aug 9 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM MDT
FOR NORTHEASTERN KIOWA COUNTY...
At 1050 PM MDT, a severe thunderstorm was located near Sheridan Lake,
or 21 miles south of Cheyenne Wells, moving northeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Sheridan Lake, Chivington, Brandon, and Towner.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3837 10252 3851 10258 3861 10244 3861 10205
3838 10205
TIME...MOT...LOC 0450Z 236DEG 26KT 3851 10237
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
kamWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 8:03 PM MDT, 2 hours 33 minutes earlier. Its key messages:
- Severe storms near certain later today; with strong to severe possible during the overnight hours.
- Strong to severe storms (with greater chance for heavier rain) tomorrow afternoon and evening.
- Drier and warmer for much of next week, though isolated thunderstorms will remain possible each afternoon over the mountains.
Area forecast discussion, Aug 9, 8:03 PM MDT, 2 hours 33 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 803 PM MDT Sat Aug 9 2025 .KEY MESSAGES... - Severe storms near certain later today; with strong to severe possible during the overnight hours. - Strong to severe storms (with greater chance for heavier rain) tomorrow afternoon and evening. - Drier and warmer for much of next week, though isolated thunderstorms will remain possible each afternoon over the mountains. && .UPDATE... Issued at 801 PM MDT Sat Aug 9 2025 Updated forecast grids for expiration of the Red Flag Warning, and to incorporate latest obs data. Extension of the ongoing Severe Thunderstorm Watch is likely and forthcoming as more storms blossom across the eastern plains. Moore && .SHORT TERM /THROUGH SUNDAY NIGHT/... Issued at 208 PM MDT Sat Aug 9 2025 Rest of Today... Main concern is severe potential today into the overnight hours. Severe storms are near certain, the question is how strong will they be when the instability pushes back west later this evening and redevelop along the mtns/plains interface (I-25 corridor region)?. Recent SWOMCD from SPC is indicating potential for very large destructive hail (up to 3.5") and a watch is near certain for later this afternoon. Severe storms developing over the Palmer Divide is high, with large hail. damaging winds and isolated tors possible. What I believe will happen with this initial round of storms is that a very moist outflow boundary will push back to the west and hit the mtns later this evening/overnight, and this will initiate a round of robust convection along the mtns/plains interface. The concern will be how intense will these storms be and will we see another Aug 6 2018 Hail event along the I-25 corridor? Given the potential for the air to be quite unstable and shear will likely be 40 knots or greater (due to IMPRESSIVE short wave ejecting east-southeasta out of Montana), the potential exist for a destructive hailstorm(s) to affect the population centers along the I-25 corridor. Looking at the latest CAMS guidance, the best potential for strong to severe storms initiating along the mtns/plains interface will be 7 pm to midnight. These values are subject to change as severe nocturnal convection initiating along the I-25 corridor is not common. As mentioned, initial storms will likely affect the plains generally east of I-25 and generally north of US50 this afternoon and early evening, Later tonight, the storms are likely to be more widespread and will be more of severe wind event with lesser size hail over the far eastern plains. The greatest tornado threat will be with the initial round of storms over the plains during the 5 to 9 pm time period. Locally heavy rain cant be ruled out this afternoon and overnight, especially out east. Tomorrow... Another round of strong to severe storms is likely. However shear is not as strong as today and CAPE values will likely be less (may see lots of AM clouds).However better moisture will likely be in place so threat tomorrow may be more on the heavy rain side with severe being more marginal. WPC has put CO plains in slight for tomorrow with marginal outlooks from SPC. \/Hodanish && .LONG TERM /MONDAY THROUGH SATURDAY/... Issued at 208 PM MDT Sat Aug 9 2025 Drying trend begins on Monday as deeper moisture and instability get pushed south into NM. Still enough moisture around for at least isolated to scattered afternoon storms, with the best chance for rain along the srn I-25 corridor where CAPE climbs close to 1000 J/KG by late afternoon. Severe threat appears lower Mon as shear weakens into the 20-30 kt range, with the greatest risk of a strong storm near the NM border, where low/mid level winds are slightly stronger. Max temps to remain cool again, with 70s/80s widespread. Warmer and drier weather then returns from Tue into the end of the week, though just enough recycled moisture will hang around to produce isolated afternoon mountain convection each day. Temps will climb back to above average levels, and a few spots on the plains will get close to the 100f mark by mid-late week. Some model hints of perhaps a brief surge of deeper monsoon moisture will be possible next weekend, though timing and details still a little amorphous this far out. && .AVIATION /00Z TAFS THROUGH 00Z MONDAY/... Issued at 522 PM MDT Sat Aug 9 2025 Thunderstorms could impact KCOS and KPUB this evening into the overnight hours with hail possible at the KCOS terminal through 04Z. KPUB has a lower chance for hail, so will maintain -TSRA for now. TSRA will percolate along the mountains and plains through the overnight hours though chances for storms at the terminals decreases after 06z. VFR cloudiness will linger through the overnight hours before clearing Sunday morning. Another round of -TSRA could impact the terminals after 20-21z which could be strong to severe, though odds look lower on Sunday. KALS will see a window of breezy winds early this evening before winds decrease after sundown. VFR cloudiness will linger overnight and there is a better chance for -TSRA across the San Luis Valley Sunday afternoon. Odds for this to impact the terminal looks too low at this point for a prob30 group in the TAF, but this will continue to be assessed for the 06z TAF issuance. -KT && .PUB WATCHES/WARNINGS/ADVISORIES... None. && UPDATE...MOORE SHORT TERM...HODANISH LONG TERM...PETERSEN AVIATION...KT
Hazardous weather outlook, Aug 9, 11:06 AM MDT, 11 hours 30 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1106 AM MDT Sat Aug 9 2025 COZ058>089-093>099-101715- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1106 AM MDT Sat Aug 9 2025 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Today and Tonight Severe thunderstorms are near certain today across the eastern plains of Colorado. Large to very large hail, damaging winds and isolated tornadoes will be possible. Several rounds of thunderstorms are expected. The storms during the mid to late afternoon time period will be more isolated, and will be capable of large hail and damaging winds. the best chance of thunderstorms, some which will be severe, will generally be north of US50 and generally east of I-25. During this evening and into tonight, additional rounds of thunderstorms are near certain, and some of these storms could be severe. Additionally, the severe threat will increase along, and immediately west of the I-25 corridor. This includes the Pueblo and Colorado Springs metropolitan areas. These storms will then move east over the plains during the evening and overnight hours. Large to very large hail, damaging winds and a tornado or two will be possible. Since numerous storms are expected, flash flooding of flood prone areas will be possible. .DAYS TWO THROUGH SEVEN...Sunday through Friday Severe storms are possible again Sunday afternoon and evening, mainly from I-25 eastward across the plains. Large hail up 2 inches in diameter and damaging winds over 60 mph will be the main storm hazards. Thunderstorm coverage and strength decrease on Monday, with the best chance for storms along the southern I-25 corridor. After Monday, isolated thunderstorms are possible each afternoon and evening through the week, mainly over the mountains. Most of these storms will be weak and short-lived, producing lightning and gusty winds but only brief rainfall. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be imminent. Hodanish
In the hours before
Special weather statement, Aug 9, 7:05 PM MDT, 3 hours 31 minutes before
Special Weather Statement
National Weather Service Pueblo CO
705 PM MDT Sat Aug 9 2025
COZ084-085-100130-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
705 PM MDT Sat Aug 9 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN EL PASO COUNTY
THROUGH 730 PM MDT...
At 705 PM MDT, Doppler radar was tracking a strong thunderstorm near
Calhan, or 29 miles east of Colorado Springs, moving northeast at 55
mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Calhan, Ramah, and Ellicott.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3891 10406 3884 10432 3883 10463 3894 10459
3913 10414 3913 10405
TIME...MOT...LOC 0105Z 240DEG 47KT 3896 10429
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
HodanishLocal storm report, Aug 9, 7:57 PM MDT, 2 hours 39 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
757 PM MDT Sat Aug 9 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0736 PM Hail 6 S Calhan 38.95N 104.28W
08/09/2025 M1.00 Inch El Paso CO Public
&&Special weather statement, Aug 9, 8:38 PM MDT, 1 hour 58 minutes before
Special Weather Statement
National Weather Service Pueblo CO
838 PM MDT Sat Aug 9 2025
COZ089-095-100315-
Crowley County CO-Western Kiowa County CO-
838 PM MDT Sat Aug 9 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN KIOWA AND
NORTHEASTERN CROWLEY COUNTIES THROUGH 915 PM MDT...
At 838 PM MDT, Doppler radar was tracking a strong thunderstorm near
Wild Horse Point, or 34 miles north of La Junta, moving east at 35
mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Haswell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3837 10308 3832 10369 3852 10379 3852 10351
3853 10350 3853 10317 3861 10317 3861 10310
TIME...MOT...LOC 0238Z 266DEG 31KT 3849 10355
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
kamSpecial weather statement, Aug 9, 9:15 PM MDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Pueblo CO
915 PM MDT Sat Aug 9 2025
COZ095-100345-
Western Kiowa County CO-
915 PM MDT Sat Aug 9 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN KIOWA COUNTY
THROUGH 945 PM MDT...
At 915 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles west of Haswell, or 35 miles north of North La Junta, moving
northeast at 10 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Haswell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1100 PM MDT for
southeastern Colorado.
&&
LAT...LON 3838 10312 3832 10338 3840 10350 3852 10342
3853 10317 3861 10317 3861 10298
TIME...MOT...LOC 0315Z 218DEG 11KT 3847 10333
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
kamSpecial weather statement, Aug 9, 10:04 PM MDT, 32 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1004 PM MDT Sat Aug 9 2025
COZ085-086-100445-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
1004 PM MDT Sat Aug 9 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN EL PASO AND
NORTHEASTERN PUEBLO COUNTIES THROUGH 1045 PM MDT...
At 1004 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Hanover, or 16 miles north of Pueblo Airport, moving
east at 20 mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Hanover.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.
&&
LAT...LON 3843 10457 3861 10452 3860 10406 3830 10407
TIME...MOT...LOC 0404Z 280DEG 18KT 3851 10441
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
MooreSpecial weather statement, Aug 9, 10:15 PM MDT, 21 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1015 PM MDT Sat Aug 9 2025
COZ083-085-086-100500-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Canon City Vicinity/Eastern Fremont County CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
1015 PM MDT Sat Aug 9 2025
...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL FREMONT...SOUTH
CENTRAL EL PASO AND NORTHWESTERN PUEBLO COUNTIES THROUGH 1100 PM
MDT...
At 1015 PM MDT, Doppler radar was tracking a strong thunderstorm near
Penrose, or 24 miles northwest of Pueblo, moving east at 20 mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Fountain, Penrose, and Pueblo West.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.
&&
LAT...LON 3841 10502 3855 10504 3863 10466 3838 10461
TIME...MOT...LOC 0415Z 259DEG 16KT 3849 10497
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
MooreThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 7:05 PM MDT | Special Weather Statement | PUB | El Paso | 25 min |
| Aug 9, 7:07 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 53 min |
| Aug 9, 7:37 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 23 min |
| Aug 9, 7:48 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 42 min |
| Aug 9, 7:55 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 50 min |
| Aug 9, 8:26 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 64 min |
| Aug 9, 8:38 PM MDT | Special Weather Statement | PUB | Crowley | 37 min |
| Aug 9, 8:52 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 38 min |
| Aug 9, 9:09 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Kiowa | 36 min |
| Aug 9, 9:11 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, El Paso, Pueblo | 34 min |
| Aug 9, 9:15 PM MDT | Special Weather Statement | PUB | Kiowa | 30 min |
| Aug 9, 9:39 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Pueblo | 51 min |
| Aug 9, 9:42 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Kiowa | 33 min |
| Aug 9, 9:58 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 32 min |
| Aug 9, 10:04 PM MDT | Special Weather Statement | PUB | Pueblo | 41 min |
| Aug 9, 10:07 PM MDT | Tornado Warning | PUB | Bent, Kiowa | 23 min |
| Aug 9, 10:12 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Kiowa | 33 min |
| Aug 9, 10:15 PM MDT | Special Weather Statement | PUB | El Paso | 45 min |
| Aug 9, 10:29 PM MDT | Severe Thunderstorm Warning | PUB | Crowley | 46 min |
| Aug 9, 10:31 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa | 31 min |
| Aug 9, 10:45 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 30 min |
| Aug 9, 11:01 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Crowley, Kiowa, Otero | 29 min |
| Aug 9, 11:02 PM MDT | Special Weather Statement | PUB | Pueblo | 43 min |
| Aug 9, 11:04 PM MDT | Special Weather Statement | PUB | Kiowa | 41 min |
| Aug 9, 11:14 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 31 min |
| Aug 9, 11:16 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 44 min |
| Aug 9, 11:27 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa, Otero | 33 min |
| Aug 9, 11:37 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 23 min |
| Aug 9, 11:45 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa, Prowers | 45 min |
| Aug 9, 11:59 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero, Pueblo | 31 min |
| Aug 10, 12:01 AM MDT | Special Weather Statement | PUB | Crowley | 29 min |
| Aug 10, 12:26 AM MDT | Special Weather Statement | PUB | Crowley | 34 min |
| Aug 10, 12:49 AM MDT | Special Weather Statement | PUB | Prowers | 41 min |
| Aug 10, 1:10 AM MDT | Special Weather Statement | PUB | Otero | 35 min |
| Aug 10, 1:26 AM MDT | Special Weather Statement | PUB | Prowers | 34 min |
| Aug 10, 1:01 PM MDT | Special Weather Statement | PUB | Huerfano | 29 min |
| Aug 10, 1:30 PM MDT | Special Weather Statement | PUB | Teller | 30 min |
| Aug 10, 1:30 PM MDT | Special Weather Statement | PUB | Huerfano | 30 min |
| Aug 10, 1:45 PM MDT | Special Weather Statement | PUB | Huerfano | 30 min |
| Aug 10, 1:58 PM MDT | Special Weather Statement | PUB | Teller | 32 min |
| Aug 10, 1:59 PM MDT | Special Weather Statement | PUB | Teller | 31 min |
| Aug 10, 1:59 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas | 15 min |
| Aug 10, 2:03 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 27 min |
| Aug 10, 2:20 PM MDT | Flash Flood Warning | PUB | Las Animas | 115 min |
| Aug 10, 2:28 PM MDT | Special Weather Statement | PUB | Teller | 32 min |
| Aug 10, 2:30 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 30 min |
| Aug 10, 2:44 PM MDT | Special Weather Statement | PUB | Pueblo | 31 min |
| Aug 10, 2:51 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 39 min |
| Aug 10, 3:08 PM MDT | Special Weather Statement | PUB | Pueblo | 37 min |
| Aug 10, 3:24 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 51 min |
| Aug 10, 3:29 PM MDT | Special Weather Statement | PUB | El Paso | 46 min |
| Aug 10, 3:42 PM MDT | Special Weather Statement | PUB | Pueblo | 33 min |
| Aug 10, 3:44 PM MDT | Special Weather Statement | PUB | El Paso | 31 min |
| Aug 10, 3:46 PM MDT | Special Weather Statement | PUB | El Paso | 44 min |
| Aug 10, 3:48 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 27 min |
| Aug 10, 3:54 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 36 min |
| Aug 10, 4:00 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 45 min |
| Aug 10, 4:13 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 47 min |
| Aug 10, 4:27 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 18 min |
| Aug 10, 4:42 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 48 min |
| Aug 10, 4:43 PM MDT | Special Weather Statement | PUB | El Paso | 17 min |
| Aug 10, 4:48 PM MDT | Special Weather Statement | PUB | 42 min | |
| Aug 10, 4:57 PM MDT | Special Weather Statement | PUB | El Paso | 48 min |
| Aug 10, 4:58 PM MDT | Special Weather Statement | PUB | Las Animas | 47 min |
| Aug 10, 5:07 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 23 min |
| Aug 10, 5:10 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 29 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.